MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the patient experienced blurry vision and extreme glare which interfered with driving at night.Hence the surgeon has planned to explant the lens.
 
Additional Manufacturer Narrative
Corrected information provided in b.2, b.5, d.6.B, h.6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating that the lens was explanted and replaced with another lens in a secondary procedure.
 
Additional Manufacturer Narrative
Additional information was provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23789232
Report Number1119421-2025-03128
Device Sequence Number5520498
Product Code MJP
UDI-Device Identifier00380652457927
UDI-Public(01)00380652457927(17)261023(11)221025(10)15511838
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.205
Device Lot Number15511838
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/18/2025
03/03/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/12/2026
03/26/2026
Date Device Manufactured10/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON TORIC UV ABSORBING IOL.; DUOVISC VISCOELASTIC SYSTEM.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown